Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Analytic Method for the "Difficult Crossing" Puzzles

Benjamin L. Schwartz
Mathematics Magazine
Vol. 34, No. 4 (Mar. - Apr., 1961), pp. 187-193
DOI: 10.2307/2687980
Stable URL: http://www.jstor.org/stable/2687980
Page Count: 7
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Analytic Method for the "Difficult Crossing" Puzzles
Preview not available

Page Thumbnails

  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193